Topic: neuopathy

My husband completed his last round of chemotherapy in June.  Just lately he has been experiencing tingling in his hands and feet (neuropathy).  Can anyone tell me if this is a temporary feeling or something he will have to live with due to treatment?  Is it unusual to come on two months after treatment stopped?  We are not due back to the oncologist until the end of September.  Any advice would be helpful.  Thanks.
Joyce

Re: neuopathy

Joyce was he on Oxaliplatin.  This is common if you are using Oxali - Mark has this as well and so does Val.

Mark is off the oxaliplatin now, but the neuropathy remains.  Our oncologist said that after you go off the medication the neuropathy usually increases for the next two months and then it kind of slowly over the next 6 months will disappear - or in some cases it will remain. 

We are hoping Mark's will start getting better soon.  Keep us updated on how this goes for your husband.  I'll be interested to know if you find anything that helps as well.

Stacie